# SDR SWIA201437844

- Difficulty date: May 11, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,293 hours, 27,497 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LUG IS GOUGED ON PASSENGER DOOR PIANO HINGE.  C-CHECK, BLENDED OUT GOUGE DAMAGE IAW REO.
